# SDR UIEA2024012100020

- Difficulty date: January 24, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 91,200 hours, 15,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1850-1920 LBL 78-99 BALL MAT FLOOR PNL FOUND DAMAGE( THE DAMAGED CASTER PANEL TOP SKIN REPAIR HAS BEEN CARRIED OUT PER EO.4425A500 REV.1 )
